| Model Number |
SP FIBERTAK RC, DBLOAD TAPE BL/W, BLK/W |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/30/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On (b)(6) 2024, it was reported by an arthrex subsidiary employee via email that an ar-3632sp fibertak sp anchor pulled out after it was threaded.The case was completed using a product from another manufacturer.This was discovered during a procedure on (b)(6) 2024.The patient was not affected.
Additional Manufacturer Narrative
Additional information: b5, g3, h6.
Event or Problem Description
Additional information received on (b)(6) 2024: this was discovered during an rcr procedure.Nothing broke in the patient, and the fibertak anchor was removed.The case was not delayed, and additional anesthesia was not needed.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error due to misaligned insertion and/or improper bone preparation.